Dr Tansu KÜÇÜKÖNCÜ — SCI articles (2008) of owner of 125 SCI articles whose 100 % PLAGIARIZED PhD thesis has been REVOKED (2012) : Ahmet Yildirim

Dr Tansu KÜÇÜKÖNCÜ —
SCI articles (2008) of owner of 125 sci articles
whose 100 % PLAGIARIZED PhD thesis has been REVOKED (2012) :
Ahmet Yildirim

Dr Tansu KÜÇÜKÖNCÜ —
% 100 İNTİHAL doktora tezi İPTAL EDİLEN (2012)
125 SCI makale sahibinin SCI makaleleri (2008) :
Ahmet Yıldırım

[% 100 ÇALINTI doktora tezi] :
—————————-
Ahmet Yıldırım,
“Nonlineer Problemlerin Non-perturbatif Yöntemlerle Çözümleri Üzerine”,
doktora tezi, Türkçe, Ocak 2009, 230 sf, ana metin : 219 sf,
Ege Üniversitesi, Matematik
Tez danışmanı : Turgut Öziş
Tez jürisi üyeleri : Emine Mısırlı, Şennur Somalı, Necdet Bildik, Fadime Dal

Ahmet Yıldırım’ın % 100 ÇALINTI doktora tezi, tamamen ÇALINAN KAYNAK’tan ÇALINTIdır!

[ÇALINAN KAYNAK] :
—————————-
Ji-Huan He,
“Non-perturbative Methods for Strongly Nonlinear Problems”,
– Als Ms. gedr.. – Berlin : dissertation.de – Verlag in Internet GMBH,
2006, 290 pgs.
(Ji-Huan He’nin doktora tezinin İngilizcesi)

<– o –>

2008 : 6 articles

Title: Solution of BVPs for fourth-order integro-differential equations by using homotopy perturbation method
Author(s): Yildirim, Ahmet
Source: COMPUTERS & MATHEMATICS WITH APPLICATIONS  Volume: 56   Issue: 12   Pages: 3175-3180   DOI: 10.1016/j.camwa.2008.07.020   Published: DEC 2008
Times Cited: 64 (from Web of Science)

Title: Reliable analysis for obtaining exact soliton solutions of nonlinear Schrodinger (NLS) equation
Author(s): Ozis, Turgut; Yildirim, Ahmet
Source: CHAOS SOLITONS & FRACTALS  Volume: 38   Issue: 1   Pages: 209-212   DOI: 10.1016/j.chaos.2006.11.006   Published: OCT 2008
Times Cited: 14 (from Web of Science)

Title: Comparison between Adomian’s method and He’s homotopy perturbation method
Author(s): Oezis, Turgut; Yildirim, Ahmet
Source: COMPUTERS & MATHEMATICS WITH APPLICATIONS  Volume: 56   Issue: 5   Pages: 1216-1224   DOI: 10.1016/j.camwa.2008.02.023   Published: SEP 2008
Times Cited: 18 (from Web of Science)

Title: Determination of limit cycles by iterated homotopy perturbation method for nonlinear oscillators with strong nonlinearity
Author(s): Ozis, Turgut; Yildirim, Ahmet
Source: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS  Volume: 31   Issue: 2   Pages: 349-357   Published: JUN 2008
Times Cited: 5 (from Web of Science)

Title: Exact solutions of nonlinear differential-difference equations by He’s homotopy perturbation method
Author(s): Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION  Volume: 9   Issue: 2   Pages: 111-114   Published: 2008
Times Cited: 48 (from Web of Science)

Title: Applying He’s variational iteration method for solving differential-difference equation
Author(s): Yildirim, Ahmet
Source: MATHEMATICAL PROBLEMS IN ENGINEERING    Article Number: 869614   DOI: 10.1155/2008/869614   Published: 2008
Times Cited: 20 (from Web of Science)

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: